Doctor insights on:
How Do I Wean Off Fioricet Safely
Taper: If you are using more than one dose a day, drop 1 dose every 3 days. When you are down to one a day, go to every other day, then stop.See 1 more doctor answer
No: No, but it can happen. If it does, shouldn't take.See 1 more doctor answer
Yes, but wean down: Yes, the Fioricet will stop headaches that occur, while the topamax (topiramate) will keep them from coming on in the first place. That being said, if you are still using the Fioricet on a regular basis, you should definitely look into alternative medications- Fioricet has been shown to greatly increase the risk of medication overuse headache, which is very difficulty to treat.See 1 more doctor answer
Be cautious: I would try and avoid taking up to 3000mg of tylenol on a regular basis regardless of what source. While 3000mg/24 is an accepted dosing amount. The potential for cumulative toxicity is still significant especially if you take it regularly. Also, be very cautious if you have liver problems, consume alcohol or take other medications metabolized in the liver. Hope that helps.
Stopped fioricet/codeine 90 pills a month to 30 pills in one month. Withdrawals in morning till I take 1 pill, then good all day, is this normal?
Withdrawal: In order to prevent or diminish symptoms of withdrawal attributed to butalbital which is found in fioricet, (acetaminophen butalbital and caffeine) a person must taper down the dose he or she takes. Than one has decreased to one pill per day is a good indication that the taper down regimen is working since you are only taking onepill per day.
Is fioricet (plain) and norco10/325 a good combination for tension/migraines? It seems to be the only thing that has worked for me. My new dr disagrees
Not a good plan: Fioricet ; Norco (hydrocodone and acetaminophen) are habit-forming medications, and migraine can be a very long-term problem. Beyond conventional meds, many nutritional interventions may help, such as adding magnesium. Coq10, riboflavin (vit b2), and herbal feverfew. Eliminate coffee/caffeine, and monitor your diet for food sensitivities. Biofeedback and other mind-body approaches can help too. Http://tinyurl. Com/y883ulg.See 1 more doctor answer
Why?: If there is a pain problem, what is the cause of the pain and treat the cause so that it will go away. Pain medication blocks symptoms and too much can cause more problems you need another opinion as to what is the cause of your problems and getting them resolved.
Risky combination: Fioricet is a barbiturate, and large doses can interfere with breathing. Ambien (zolpidem) plus Fioricet causes marked drowsiness. Putting all together, you could sleep so soundly that there could be risk of aspiration, but if you have any sleep apnea, respiratory drive might be substantially suppressed. Discuss this with your doctor.
The use of: Zoloft and Fioricet can increase the side effects causing drowsiness, confusion, difficulty concentrating and in elderly people can cause poor motor coordination impaired thinking and judgement. If possible, do not use at the same time. If you have severe headache, take the Fioricet and take the Zoloft 24 hours later.See 1 more doctor answer
I have a migraine headache. I'm out of my migraine medication. I take fioricet. Can this med be prescribed through this service. I do have an appointm?
I don't think so: Because it contains butalbital, a controlled substance. You might want to try to find my checklist for Managing migraines, which contains many suggestions for dealing with them without prescription medication. The most effective OTC medication is motion sickness medicine such as dramamine. We give something like this IV in the ED and it works wonderfully. Good luck!
I am getting migraines daily! Maxalt (rizatriptan) & fioricet take edge off, but sure have daily havebrewing migraines! What options should I discuss w neuro?
I've had migraines since January and tried fioricet and imitrex (sumatriptan) but it didn't help and I'm 16 years old. Can it be something serious? What should I do
Yes: YesGet a more detailed answer ›
How could I be addicted to fioricet but have been taking Xanax (alprazolam) for panic and have never abused it/felt the urge?
Both are addictive: If you are getting Xanax (alprazolam) on a regular basis you might not have known that you were addicted. Try stopping for a number of days, a few weeks, see if you have the urge for that as well. Barbiturates (fioricet) and benzodiazepines (xanax) are both "downers" and both have tachyphylaxis (habituation) qualities.See 1 more doctor answer
What Meds can I take for migraine lasting 2 weeks I have tried imatrex, fioricet, and zomig (zolmitriptan). What should I do?
- Talk to a doctor online
- How to wean off alcohol safely?
- How to safely wean off avapro?
- How to wean off zoloft safely?
- Formula to wean off fioricet
- How do i wean off propranolol?
- How do i wean off zoloft?
- How do i wean off amytryptiline?
- How do i wean off klonopine?
- How to wean off cymbalta safely?